Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: The index of projective families of elliptic operators
Author: Varghese, M.
Melrose, R.
Singer, I.
Citation: Geometry and Topology, 2005; 9(1):341-373
Publisher: University of Warwick, Department of Mathematics
Issue Date: 2005
ISSN: 1364-0380
Statement of
Varghese Mathai, Richard B Melrose and Isadore M Singer
Abstract: An index theory for projective families of elliptic pseudodifferential operators is developed. The topological and the analytic index of such a family both take values in twisted K–theory of the parametrizing space, X. The main result is the equality of these two notions of index when the twisting class is in the torsion subgroup of H3(X;Z). The Chern character of the index class is then computed.
Keywords: projective vector bundles, twisted K–theory, projective families of elliptic operators, Index theorem, determinant lines, twisted Chern character
Description: © Copyright 2005 Geometry & Topology
DOI: 10.2140/gt.2005.9.341
Published version:
Appears in Collections:Aurora harvest 2
Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.